MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE BUTTON EXTENDER; PIN, FIXATION, SMOOTH

ARTHREX, INC. TIGHTROPE BUTTON EXTENDER; PIN, FIXATION, SMOOTH
Model Number TIGHTROPE BUTTON EXTENDER
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a distributor via email that an ar-1589rt tightrope button extender disengaged from the tightrope at some point between the procedure and the post operative.The case was completed successfully and the button remains inside the patient without issues.This was discovered during a post operative x-ray from an acl procedure.Surgeon does not think that patient will require a revision surgery.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
TIGHTROPE BUTTON EXTENDER
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14742797
Report Number1220246-2022-05099
Device Sequence Number4677131
Product Code HTY
UDI-Device Identifier00888867019812
UDI-Public00888867019812
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110123
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE BUTTON EXTENDER
Device Catalogue NumberAR-1589RT
Device Lot Number14563903
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2022
Initial Report FDA Received Date06/20/2022
Date Device Manufactured11/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown